# SDR QXEA2022062700236

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 47,862 hours, 50,635 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Yoke
- Condition: Lack Of Lube
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT- YOKE HARED TO TURN LEFT AT SPEED 220 KNOTS. YOKE NORMAL FORCE TO TURN RIGHT. REMOVED FROM SERVICE. C/W GVI & TACTILE MOVEMENT OF BOTH AILERONS AND VISABLE ATTACHING HARDWARE. NO DEFECTS FOUND. RAN ENGINES & C/W FOM CHECK IAW GPM 9.2.5. ALL CONTROL COLUM/ YOKE MOVEMENT FELT NORMAL AND EQUAL. NO DEFECTS FOUND. JKL 30160 6-22-22. REF W/O 319438 N/R-00001 FOR WORK PERFORMED C/W AILERON FUNCTIONAL TEST NO DEFECTS NOTED PULL TEST ON YOKE WAS THE SAME L TO R & WITHIN LIMITS. PERFORMED OPERATIONAL CHECK FLIGHT. TEST FAILED. PERFORMED  OPS CHECKS OF ROLL SPOILER SYSTEM, FUNCTION CHECK OF AILERON CABLE TENSION, ADJUSTMENT CHECK OF CONTROL COLUMN CHAINS, AND OTHER GVI'S PERFORMED. PERFORMED ANOTHER CHECK FLIGHT . CHECK FLIGHT PASSED. RETURNED TO SERVICE.
